# SDR AALA20072095

- Difficulty date: October 31, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T651/31OCT - NUMBER TWO ENGINE INDICATED HIGH ENGINE GAS TEMPERATURE ON TAKEOFF.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED TOP LEFT T49.5 PROBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
